MAUDE Adverse Event Report: TEKNIMED SAS MINI-MALAX ADAPTED TO HIGH VISCOSITY INJECTION SYSTEM; ORTHOPAEDIC CEMENT PREPARATION AND APPLICATION DEVICES AND KITS

TEKNIMED SAS MINI-MALAX ADAPTED TO HIGH VISCOSITY INJECTION SYSTEM; ORTHOPAEDIC CEMENT PREPARATION AND APPLICATION DEVICES AND KITS
Model Number T060420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
At the start of the mixing process, the blade detached from the mixer lid.After attempting to reposition it, it did not rotate properly and produced a grinding noise.As a result, the cement was not mixed correctly and the reaction process was compromised.Although the pre-defined storage conditions, preparation steps, and timing were followed, the cement began to harden very rapidly approximately 3 minutes after mixing the liquid and powder.No physical injury occurred, however, the procedure could not be completed.The cement could no longer be injected.A small amount had already been delivered into the trajectory, but the injectors became blocked and clogged within minutes.No additional cement or injectors could be introduced, leading the surgeon to end the procedure, as the treatment could not be properly completed.At this time, no information were obtained regarding additional procedures for the patient or any further treatment decisions made by the surgeon.A maximum volume of 1 / 1.5 cc of cement, certainly far less than 2 cc, was injected into an l2.No leaks were observed.
 
Additional Manufacturer Narrative
Since the device is not yet available for investigation, the team has started working on the preliminary investigations related to this mdr.See below findings as per current state: - sales review: over the total of (b)(4) units of kits shipped worldwide composed of the affected mini-malax batch 060426034, no other feedback or complaint related to detachment of the blade have been reported.The sale history for this batch is therefore considered complaint.- batch review: a review of the cement batch record 043a25243 was performed.All results obtained were in compliance with specifications.The conformity of the cement therefore is not in question.- case review: the distributor specified that the mixer base was correctly secured in the high position, as indicated in the instructions for use, in order to prevent blade detachment.

Brand Name
MINI-MALAX ADAPTED TO HIGH VISCOSITY INJECTION SYSTEM
Common Device Name
ORTHOPAEDIC CEMENT PREPARATION AND APPLICATION DEVICES AND KITS
Manufacturer (Section D)
TEKNIMED SAS
8 rue du corps franc pommiès
vic-en-bigorre, 65500
FR  65500
Manufacturer Contact
8 rue du corps franc pommiès
vic-en-bigorre, 65500
MDR Report Key25223253
Report Number3003854593-2026-00001
Device Sequence Number15905203
Product Code JDZ
UDI-Device Identifier03760177043138
UDI-Public03760177043138
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberT060420
Device Lot Number060426034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale